Shigeru Kawara

Learn More
A topical application of a nonsteroidal anti-inflammatory drug (NSAID) may induct an adverse reaction of photoallergic contact dermatitis. The occlusive usage may provoke concomitant photoallergic sensitizations to an NSAID and other ingredients. We describe a 58-year-old woman with photoallergic contact dermatitis from ketoprofen and hydrogenated rosin(More)
Fournier's gangrene is a life-threatening disorder caused by aerobic and anaerobic bacterial infection. We report a case of genital infection as the initial warning sign of acute myeloid leukemia. We were able to prevent progression to Fournier's gangrene in our patient by immediate intensive therapy with incision, blood transfusions and intravenous(More)
The purpose of this study was to investigate the efficacy of phototherapy with a newly-developed 1450-nm diode laser in patients with mild to moderate acne. An open study was performed in acne patients who were treated up to five times with a two week interval. Acne lesions were reduced by 63%. Only one patient discontinued treatment due to vesicle(More)
Atypical features of scabies occur in infants and children and patients with prolonged use of corticosteroids or immunosuppression. We report a non-immunosuppressed 15-year-old female case of scabies showing scaly reddish papules over the proximal interphalangeal joints mimicking Gottron papules in classic dermatomyositis. Periungal erythema was also seen.(More)
  • 1